Translator Disclaimer
1 October 2004 On two geometric theta lifts
Jan Hendrik Bruinier, Jens Funke
Duke Math. J. 125(1): 45-90 (1 October 2004). DOI: 10.1215/S0012-7094-04-12513-8

Abstract

The theta correspondence has been an important tool in studying cycles in locally symmetric spaces of orthogonal type. In this paper we establish for the orthogonal group O(p,2) an adjointness result between Borcherds's singular theta lift and the Kudla-Millson lift. We extend this result to arbitrary signature by introducing a new singular theta lift for O(p,q). On the geometric side, this lift can be interpreted as a differential character, in the sense of Cheeger and Simons, for the cycles under consideration.

Citation

Download Citation

Jan Hendrik Bruinier. Jens Funke. "On two geometric theta lifts." Duke Math. J. 125 (1) 45 - 90, 1 October 2004. https://doi.org/10.1215/S0012-7094-04-12513-8

Information

Published: 1 October 2004
First available in Project Euclid: 25 September 2004

zbMATH: 1088.11030
MathSciNet: MR2097357
Digital Object Identifier: 10.1215/S0012-7094-04-12513-8

Subjects:
Primary: 11F27
Secondary: 11F55

Rights: Copyright © 2004 Duke University Press

JOURNAL ARTICLE
46 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.125 • No. 1 • 1 October 2004
Back to Top